Stabilization of the statistical solution of the parabolic equation

N. E. Ratanov, A. G. Shuhov, Iouri M. Soukhov

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We study the convergence of the statistical solutions of the parabolic equation. Under some mixing condition (in the sense of Rosenblatt) for initial measure and natural assumptions on the coefficients of the equation we prove weak convergence to the Gaussian distribution. Similar results for the hyperbolic equations were obtained in [1-4].

Original languageEnglish (US)
Pages (from-to)103-115
Number of pages13
JournalActa Applicandae Mathematicae
Volume22
Issue number1
DOIs
StatePublished - Jan 1 1991

Fingerprint

Statistical Solutions
Mixing Conditions
Gaussian distribution
Hyperbolic Equations
Weak Convergence
Parabolic Equation
Stabilization
Coefficient

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this

@article{627e05ba34e642a186cf97d184cb6b13,
title = "Stabilization of the statistical solution of the parabolic equation",
abstract = "We study the convergence of the statistical solutions of the parabolic equation. Under some mixing condition (in the sense of Rosenblatt) for initial measure and natural assumptions on the coefficients of the equation we prove weak convergence to the Gaussian distribution. Similar results for the hyperbolic equations were obtained in [1-4].",
author = "Ratanov, {N. E.} and Shuhov, {A. G.} and Soukhov, {Iouri M.}",
year = "1991",
month = "1",
day = "1",
doi = "10.1007/BF00047653",
language = "English (US)",
volume = "22",
pages = "103--115",
journal = "Acta Applicandae Mathematicae",
issn = "0167-8019",
publisher = "Springer Netherlands",
number = "1",

}

Stabilization of the statistical solution of the parabolic equation. / Ratanov, N. E.; Shuhov, A. G.; Soukhov, Iouri M.

In: Acta Applicandae Mathematicae, Vol. 22, No. 1, 01.01.1991, p. 103-115.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Stabilization of the statistical solution of the parabolic equation

AU - Ratanov, N. E.

AU - Shuhov, A. G.

AU - Soukhov, Iouri M.

PY - 1991/1/1

Y1 - 1991/1/1

N2 - We study the convergence of the statistical solutions of the parabolic equation. Under some mixing condition (in the sense of Rosenblatt) for initial measure and natural assumptions on the coefficients of the equation we prove weak convergence to the Gaussian distribution. Similar results for the hyperbolic equations were obtained in [1-4].

AB - We study the convergence of the statistical solutions of the parabolic equation. Under some mixing condition (in the sense of Rosenblatt) for initial measure and natural assumptions on the coefficients of the equation we prove weak convergence to the Gaussian distribution. Similar results for the hyperbolic equations were obtained in [1-4].

UR - http://www.scopus.com/inward/record.url?scp=0000814254&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000814254&partnerID=8YFLogxK

U2 - 10.1007/BF00047653

DO - 10.1007/BF00047653

M3 - Article

AN - SCOPUS:0000814254

VL - 22

SP - 103

EP - 115

JO - Acta Applicandae Mathematicae

JF - Acta Applicandae Mathematicae

SN - 0167-8019

IS - 1

ER -